# SDR IPXA2023111319701

- Difficulty date: November 9, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WTB STRUCTURE - T-CHORD STA 1037.67 IS CORRODED BETWEEN LBL 20 TO LBL 65 REF. STEP 3 , WORK VERIFIED. REMOVED T-CHORD  STA 1037.67 BETWEEN LBL 20 TO LBL 65 INSPECTED.
